# SDR HEEA0010820

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 214031705311S
- Condition: Mis Mfg
- Location: Belly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLY SKIN MILLED ON WRONG SIDE.
